# SDR CALA2024041801131

- Difficulty date: April 17, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N38454
- Make and model: Boeing 737924ER
- Aircraft serial: 31640
- Aircraft time: 36,805 hours, 13,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN, EMERGENCY LIGHTS BATTERY PACK M1676 FAILS OPERATIONAL CHECK.(REF AAR NR 100003047) REMOVED AND REPLACED EMERGENCY BATTERY PACK M1676 IAW B737 AMM 3 3-51-06-960-805. OPS TEST GOOD.(WORK ACCOMPLISHED BY V931619 AND AAR QC A-18 V937125).
